# SDR ABXA20160415084

- Difficulty date: April 15, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 368530095451201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE COI 62701-001, UPPER CARGO SEAT TRACK AT STATION 999, RBL 74.75, NEEDS REPLACED.  REMOVED SEAT TRACK & MATCH DRILLED NEW SEAT TRACK WILL BE INSTALLED ON NR 0219.  CRACKED 1.0", PN 368-53-00-95451-201, PART NAME SEAT TRACK CHORD, SN NSN, FS & BS LOCATION AT STATION 999, STRINGER & WS LOCATION AT RBL 74.75.  ACFT WAS GNDED.
